# SDR AALA202209085637

- Difficulty date: August 24, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 52,541 hours, 21,155 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT JUST BEFORE GEAR EXT APPROXIMATELY 3000 FT, FLIGHT ATTENDANT REPORTED EXTREME AND PUNGENT CHEMICAL ODOR FROM TAIL TO ROW 16, APU WAS OFF NOT EXHAUST FUMES STILL PRESENT AT GATE WITH ENGINE OFF. **SUPPLEMENTAL REPORT FOR AALA202208265637: MAINTENANCE FOUND A LEAKING O-RING SEAL ON THE APU BETWEEN THE FUEL CONTROL AND THE OIL MODULE, REPLACED THE O-RING SEAL PER AMM 49-32-11 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK. NO ODORS NOTED** (CLOSED)
